Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127

  [Search Papers]
1251. M. Alimohammadi,
SU(N)1 Fusion Rule and Modular Transformation Matrix by Orthogonal Polynomails
Nuovo Cimento B 109(1994), 121-125  [abstract]   
IPM/P-1994/021
 
1252. F. Ardalan and A.M. Ghezelbash,
Vector-Chiral Equivalence in Null Gauged WZNW Theory
Mod. Phys. Lett. A 9(1994), 3749-3756  [abstract]   
arXive.org link: hep-th/9410158 [ abs, src, ps, others], cited by
IPM/P-1994/017
 
1253. A. Shafiekhani,
Uq(sl(n)) Difference Operator Realization
Mod. Phys. Lett. A 9(1994), 3273-3283  [abstract]   
arXive.org link: hep-th/9408173 [ abs, src, ps, others], cited by
IPM/P-1994/008
 
1254. V. Karimipour,
A Study of Representation of the Algebra of Functions on the Quantum Group GLq(n)
J. Phys. A: Math. Gen. 27(1994), 8105-8122  [abstract]   
arXive.org link: hep-th/9311150 [ abs, src, ps, others], cited by
IPM/P-1994/002
 
1255. F. Ardalan,
Gauging of SL(2,R) WZNW Models, and Lioville Field
Theor. Math. Phys. 98(1994), 227-231  [abstract]   
IPM/P-1993/022
 
1256. A. Shafei Deh Abad and V. Milani,
Q-Analytic Functions on Quantum Spaces
J. Math. Phys. 35(1994), 5074-5086  [abstract]   
IPM/P-1993/020
 
1257. A. Shariati, A. Aghamohammadi and S. Rouhani,
Inhomogeneous Quantum Groups Related to Two-Dimensional Quantum Planes
J. Phys. A: Math. Gen. 27(1994), 7103-7113  [abstract]   
IPM/P-1993/019
 
1258. A. Aghamohammadi, V. Karimipour and A.R. Nezami,
Non-Standard Deformation of Bn Series
J. Phys. A: Math. Gen. 27(1994), 1609-1616  [abstract]   
IPM/P-1993/018
 
1259. M. Alimohammadi,
Some Correlators of SU(3)3 WZW Models on Higher-Genus Riemann Surfaces
Mod. Phys. Lett. A 9(1994), 381-398  [abstract]   
IPM/P-1993/015
 
1260. V. Karimipour,
The Quantum De Rham Complexes Associated with SLh(2)
Lett. Math. Phys. 30(1994), 87-98  [abstract]   
arXive.org link: hep-th/9305118 [ abs, src, ps, others], cited by
IPM/P-1993/011
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.